Can I take an antihistamine with Robitussin?

Can you take antihistamines with cough medicine?

What Issues Are There from Combining Cough Medicine & Antihistamines? Common over-the-counter medications like cough suppressants and antihistamines are generally though to be perfectly safe – and if taken as directed, they usually are.

Is there antihistamine in Robitussin?

What is Robitussin Cough & Allergy? Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Phenylephrine is a decongestant.

Can you take Robitussin DM with an antihistamine?

Using dextromethorphan together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.

What medicine should you not take with Robitussin?

Avoid taking isocarboxazid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, or tranylcypromine during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication.

Can I take cold medicine with antihistamine?

If you want to see how these drugs impact your cold symptoms, it’s likely safe for you to do so, especially if you already take an antihistamine for allergies. (Keep in mind that it’s always best to check with your doctor before taking a new drug.)

IT IS INTERESTING:  Does Benadryl help allergy?

Can I take cold medicine with allergy medicine?

It’s that time of year when colds and seasonal allergies overlap, and so do the medicines to treat them. Taking two over-the-counter medicines at once can be dangerous if they both have the same active ingredient. Sniffling, coughing, itchy eyes and sneezing could mean your child is coming down with a cold.

Is it OK to take Benadryl and Robitussin DM?

Using dextromethorphan together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.

Which antihistamine is best for cough?

For your everyday cough from a common cold, a good choice is cough medication that contains an older antihistamine and a decongestant. Older antihistamines include brompheniramine, diphenhydramine and chlorpheniramine.

Does Robitussin dehydrate you?

Though it’s generally safe to run with a mild cold, there are some possible risks. This may include: dehydration.

Can I take Claritin and Robitussin DM together?

Interactions between your drugs

No interactions were found between Claritin and Robitussin Cough + Chest Congestion DM Maximum Strength. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take Zyrtec and Robitussin?

Interactions between your drugs

No interactions were found between Robitussin Cough + Chest Congestion DM and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What cough medicine can you take with Claritin D?

No interactions were found between Claritin-D 12 Hour and Vicks DayQuil Cough & Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  What medications do antihistamines interact with?

What does DM mean in Robitussin?

Robitussin DM contains two active ingredients: dextromethorphan and guaifenesin. Dextromethorphan is an antitussive drug used to help relieve constant coughing. It helps stop your cough by decreasing activity in your brain that triggers your impulse to cough.

What medicine can you take with Robitussin?

View interaction reports for Robitussin Cough + Chest Congestion DM (dextromethorphan / guaifenesin) and the medicines listed below.

  • acetaminophen.
  • albuterol.
  • amlodipine.
  • aspirin.
  • atorvastatin.
  • Benadryl (diphenhydramine)
  • gabapentin.
  • ibuprofen.

What pain reliever can I take with Robitussin?

You can use acetaminophen or ibuprofen to help reduce fever, aches, and pains, but always read the label to make sure to use the correct dose. If you aren’t sure of the dose, consult with a doctor or pharmacist. In case of an overdose, seek immediate medical help or call 911 or Poison Control at 1-800-222-1222.

No runny nose